Duke Mathematical Journal

Refined conjectures of the “Birch and Swinnerton-Dyer type”

B. Mazur and J. Tate

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 54, Number 2 (1987), 711-750.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077305679

Digital Object Identifier
doi:10.1215/S0012-7094-87-05431-7

Mathematical Reviews number (MathSciNet)
MR899413

Zentralblatt MATH identifier
0636.14004

Subjects
Primary: 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10]
Secondary: 11G05: Elliptic curves over global fields [See also 14H52] 14G25: Global ground fields 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]

Citation

Mazur, B.; Tate, J. Refined conjectures of the “Birch and Swinnerton-Dyer type”. Duke Math. J. 54 (1987), no. 2, 711--750. doi:10.1215/S0012-7094-87-05431-7. https://projecteuclid.org/euclid.dmj/1077305679


Export citation

References

  • [A IV] G. Shimura, Correction to: “Modular forms of half integral weight”, Modular functions of one variable, IV (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, Berlin, 1975, p. 145. Lecture Notes in Math., Vol. 476.
  • [A-L] A. O. L. Atkin and W. Li, Twists of newforms and pseudo-eigenvalues of $W$-operators, Invent. Math. 48 (1978), no. 3, 221–243.
  • [Ha] A. Hales, Stable augmentation quotients of abelian groups, Pacific J. Math. 118 (1985), no. 2, 401–410.
  • [La 1] S. Lang, Introduction to modular forms, Springer-Verlag, Berlin, 1976.
  • [LA 2] S. Lang, Fundamentals of Diophantine geometry, Springer-Verlag, New York, 1983.
  • [La 3] S. Lang, Elliptic curves: Diophantine analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 231, Springer-Verlag, Berlin, 1978.
  • [Man] Yu. I. Manin, Values of $p$-adic Hecke series at lattice points of the critical strip, Mat. Sb. (N.S.) 93(135) (1974), 621–626, 631.
  • [M-T] B. Mazur and J. Tate, Canonical height pairings via biextensions, Arithmetic and geometry, Vol. I, Progr. Math., vol. 35, Birkhäuser Boston, Boston, MA, 1983, pp. 195–237.
  • [M-T-T] B. Mazur, J. Tate, and J. Teitelbaum, On $p$-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Invent. Math. 84 (1986), no. 1, 1–48.
  • [Mu] D. Mumford, Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Published for the Tata Institute of Fundamental Research, Bombay, 1970.
  • [M-F] D. Mumford and J. Fogarty, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 34, Springer-Verlag, Berlin, 1982.
  • [N] D. G. Northcott, Finite free resolutions, Cambridge University Press, Cambridge, 1976.
  • [Pa] I. B. S. Passi, Group rings and their augmentation ideals, Lecture Notes in Mathematics, vol. 715, Springer, Berlin, 1979.
  • [Sh] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo, 1971.
  • [SGA7] A. Grothendieck, M. Raynaud, and D. S. Rim, Groupes de monodromie en géométrie algébrique. I, Séminaire de Géométrie Algébrique du Bois-Marie 1967–1969, Lecture Notes in Mathematics, vol. 288, Springer-Verlag, Berlin, 1972, viii+523.
  • [Ta] J. T. Tate, The arithmetic of elliptic curves, Invent. Math. 23 (1974), 179–206.